MAUDE Adverse Event Report: COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 772055
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested and returned for the evaluation.The device evaluation anticipated, but not yet begun.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that there was air in tubing when feeding the patient.There was no patient harm reported.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported air in the line when feeding the patient.No patient injury was reported.A device history record review was unable to be performed as the lot number of the reported device was unknown.Failure mode trending completed did not identify a trend.The reported device was returned for evaluation.Visual inspection and functional testing performed confirmed the reported issue of air in line.An investigation has been initiated to determine the root cause of this device failure.The root cause and conclusion of the confirmed device failure will be documented within the investigation.This product issue will continue to be monitored and trended.

Brand Name
EPUMP 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11065935
Report Number1282497-2020-09810
Device Sequence Number19472926
Product Code LZH
UDI-Device Identifier10884521023925
UDI-Public10884521023925
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number772055
Device Catalogue Number772055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date02/24/2021
Patient Sequence Number1